MAUDE Adverse Event Report: ATRIUM MEDICAL ICAST COVERED STENT; PROSTHESIS, TRACHEAL

ATRIUM MEDICAL ICAST COVERED STENT; PROSTHESIS, TRACHEAL
Model Number 85414
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that the case was a superior mesenteric artery angioplasty for an occlusion.The clinician attempted to use a stent but the stent did not cross.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis: the icast covered stent delivery system was not returned for evaluation.Based on the case details the physician attempted to stent the mesenteric artery.The stent had become damaged at some point during the procedure.Based on the details of the complaint the stent was most likely damaged trying to navigate the tight angle into the mesenteric artery.This cannot be confirmed as the device in question was not returned.A full review of the catheter lot history records was performed.Below is an overview of the quality and performance criteria that every lot of icast covered stent systems is tested to.This inspection requires that the catheter lot must pass the following: ¿ ability of the stent and delivery system to be passed through the labeled introducer sheath (6fr/7fr) depending on size.¿ ability to deploy the stent at nominal pressure (8atm).¿ ability to withdraw the deflated balloon catheter back through the labeled introducer sheath.¿ ability of the delivery system to withstand 5 inflate/deflate cycles at the rated burst pressure (12atm) without leaks or failures.¿ balloon burst testing.The balloon must burst over the rated burst pressure specified on the label (12atm).In addition to the final lot qualification testing there are multiple in-process inspections conducted that include the following: ¿ balloon hole skive dimensional verification.¿ stent securement testing.¿ proximal balloon weld tensile testing as detailed above.¿ distal tip tensile testing.¿ catheter leak check conclusion: based on the investigation atrium medical corporation cannot conclude that the device was faulty.

Brand Name
ICAST COVERED STENT
Common Device Name
PROSTHESIS, TRACHEAL
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8319017
Report Number3011175548-2019-00151
Device Sequence Number18883470
Product Code JCT
UDI-Device Identifier00650862854145
UDI-Public00650862854145
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K050814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2020
Device Model Number85414
Device Catalogue Number85414
Device Lot Number417475
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1